# SDR USAA2013050300002

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 38,636 hours, 14,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR OF FIRE OR FUMES UPON LANDING.  FLIGHT ATTENDANT REPORTED HAZE AND ODOR WHICH CONTINUED TO INTENSIFY TO THE POINT FLIGHT ATTENDANTS AND PASSENGERS WERE EXPERIENCING DIFFICULTY WITH EYES AND BREATHING.  PERFORMED SATIFACTORY CHECK OF NR 2 PACK IAW AIRBUS MAINTENANCE MANUAL 21-61-00-710-001.  NO FAULTS NOTED.
